Folgen
Martin Hairer
Martin Hairer
Professor of Mathematics, EPFL and Imperial College London
Bestätigte E-Mail-Adresse bei imperial.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
A theory of regularity structures
M Hairer
Inventiones mathematicae 198 (2), 269-504, 2014
10302014
A course on rough paths
P Friz, M Hairer
Springer, 2014
921*2014
Solving the KPZ equation
M Hairer
Annals of Mathematics 178 (2), 559-664, 2013
6812013
Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing
M Hairer, JC Mattingly
Annals of Mathematics 164 (3), 993-1032, 2006
5702006
Yet another look at Harris’ ergodic theorem for Markov chains
M Hairer, JC Mattingly
Seminar on Stochastic Analysis, Random Fields and Applications VI: Centro …, 2011
3922011
Asymptotic coupling and a general form of Harris’ theorem with applications to stochastic delay equations
M Hairer, JC Mattingly, M Scheutzow
Probability theory and related fields 149 (1), 223-259, 2011
2842011
An introduction to stochastic PDEs
M Hairer
arXiv preprint arXiv:0907.4178, 2009
2602009
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215, 1039-1156, 2019
2372019
Spectral gaps for a Metropolis–Hastings algorithm in infinite dimensions
M Hairer, AM Stuart, SJ Vollmer
The Annals of Applied Probability 24 (6), 2455-2490, 2014
2092014
Spectral gaps in Wasserstein distances and the 2D stochastic Navier–Stokes equations
M Hairer, JC Mattingly
the Annals of Probability 36 (6), 2050-2091, 2008
2052008
Convergence of Markov processes
M Hairer
Lecture notes 18, 26, 2010
1942010
A Wong-Zakai theorem for stochastic PDEs
M Hairer, É Pardoux
Journal of the Mathematical Society of Japan 67 (4), 1551-1604, 2015
1882015
Exponential mixing properties of stochastic PDEs through asymptotic coupling
M Hairer
Probability theory and related fields 124 (3), 345-380, 2002
1772002
Non-Equilibrium Statistical Mechanics of Strongly Anharmonic Chains of Oscillators
JP Eckmann, M Hairer
Communications in Mathematical Physics 212 (1), 105-164, 2000
1712000
An analytic BPHZ theorem for regularity structures
A Chandra, M Hairer
arXiv preprint arXiv:1612.08138, 2016
1582016
Exponential ergodicity for Markov processes with random switching
B Cloez, M Hairer
1562015
A simple framework to justify linear response theory
M Hairer, AJ Majda
Nonlinearity 23 (4), 909, 2010
1522010
Spectral properties of hypoelliptic operators
JP Eckmann, M Hairer
Communications in mathematical physics 235, 233-253, 2003
1472003
Ergodicity of stochastic differential equations driven by fractional Brownian motion
M Hairer
1452005
Sampling the posterior: An approach to non-Gaussian data assimilation
A Apte, M Hairer, AM Stuart, J Voss
Physica D: Nonlinear Phenomena 230 (1-2), 50-64, 2007
1432007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20